Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Genital Rash Medicine

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

The Feminization of an Epidemic

...treatment is possible. This should serve as an example for increasing research efforts and special programs aimed at improving HIV prevention and treatment for women. Monica Gandhi, M.D., MPH, is an Assistant Professor of Medicine in the Division of HIV/AIDS at the University of California, San Francisco (UCSF). She specializes in the clinical care of HIV-infected women and directs the HIV inpatient consult service at San Francisco General...
Ask the Experts

GENITAL RASH GROWING RAPIDLY

I have what started as two small spots on the inside of my leg high up. They then became scar tissue and spots appeard around it. This continued and now is about the size of a pint glass.. its still growing.
Nancy Breuer

Response from Nancy Breuer

WorkPositive, Inc.
this is not a question for a website. Get thee to a doctor and find out what's going on, okay? Read more »

Genital Rash???

Hi, I was just wondering if there have ever been any cases you know of where the rash at HIV seroconversion was a genital rash. 3 years ago when I might have been exposed, I developed a rash on my vaginal that went away by itself. I had never had...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
I cannot tell you what might have caused your rash since there are so many reasons why a person might develop one. Since your HIV test was negative, I see no reason to suspect that it was HIV-related. The only people that I recommend get an HIV-2... Read more »

Unknown Genital Rash

I have a very peculiar rash on the shaft of my penis. It is painless and colorless. I just have a bunch of small bumps. I have had it for three years. I thought it would just eventually go away, but it did't. Please advise. I am too embarased...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
It sounds like thay may be genital warts, but there's no way to know for sure without being able to see them. See a doctor right away-- there is good, painless topical medication for warts that works well, in my experience, when the warts are still... Read more »

Rash on Genitals

I experienced flu like symptoms 3 weeks after a possible hiv exposure and now I also developed a Rash on the head of my penis. Could this rash be hiv/herpes related or are rashes for hiv usually on the trunk or face?
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
It is important that you rely on the clinical advice of a medical professional in person when experiencing symptoms that concern you. While it is important that you educate yourself about HIV and STDs, diagnosing yourself over the internet is not... Read more »
Articles
The Center for AIDS

Nursing Assessment of the Patient With Primary HIV Infection: Key to Improving Clinical Recognition

...unknown. But of those who do seek care, the vast majority will receive an erroneous diagnosis, according to the Annals of Internal Medicine (134, p. 75, 2001). Given the large role registered nurses play in the nation's health care system,... Read more »
AIDS InfoNet

Herpes Simplex (Cold Sores and Genital Herpes)

What Is Herpes? HSV and HIV How Is HSV Transmitted? How Is Herpes Treated? Can Herpes Be Prevented? The Bottom Line What Is Herpes? Herpes simplex refers to a group of viruses that infect humans. Like herpes zoster (shingles, see ... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...delavirdina,U-90152S Drug Class: Non-nucleoside Reverse Transcriptase Inhibitors Delavirdine, also known as Rescriptor, is a type of medicine called a non-nucleoside reverse transcriptase inhibitor (NNRTI). NNRTIs block reverse transcriptase,... Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...two antiretroviral drugs: emtricitabine (Emtriva) and tenofovir disoproxil fumarate (tenofovir DF or Viread). Both of these medicines are called nucleoside reverse transcriptase inhibitors (NRTIs). NRTIs block reverse transcriptase, a protein... Read more »
Connect With Others

Free HIV medicine

Posted by new2this2010, 1 Reply
I have figured out a way to get my HIV medication for free. It does not cost me one penny at all, thank God! Im sure no one is interested so I wont bother posting the details. Read more »

Posted by Anonymous
Read more »

Holistic Medicine: From Alternative to Mainstream?

Posted by Anonymous, 1 Reply
...Holistic Medicine: From Alternative to Mainstream? www.holistichealthtopics.com/HMG...ream ... It is claimed that a paradigm shift is occurring Read more »

HIV - Medicine Early? Support?

Posted by bigdog2007, 3 Replies
...always averaging around 550-600. I started Truvada and Sustiva in March of 2006. My question, first of all is, did the starting medicine early really accomplish anything? With the medicine started early, is there anyway that maybe my body... Read more »